News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: [b]lack of beard and moustache[/b]


 unnat - Tue Feb 28, 2006 1:59 pm

i am 19 yrs old male.. and i have a problem facing tht i don't hav moustache and beard.. why is it so.. its not even a herediatery problem bcos everyone else is normal.. i feel very shamefull.. if anyone could please provide me with proper diagonosis or medicines wud really help mee.. please i need a reply.. please please[/b]
 Theresa Jones, RN - Fri Mar 24, 2006 9:52 am

User avatar Hi unnat,
I would suggest an evaluation to identify if an underlying disorder, ie, hormone, etc. is present. Keep in mind that while some have an abundance of facial hair early on others may develop it at a later onset. If there were no delay in other aspects of puberty, I would be inclined to consider an underlying condition. However, if there were delays in typical aspects of puberty's expected timeframes, ie, growth spurts, genital development, etc. then the lack of facial hair may be on delay as well. As always, have an evaluation by your physician to assure you are healthy. Keep in mind as well that many men would envy what you consider the lack of :)
Sincerely,
Theresa Jones, RN
 unnat - Mon Mar 27, 2006 6:09 am

thanks for ur suggestion doctor,,
but does tht mean tht is it good not to hav beard and moustache
and will i not get any throughout my life.. can u suggest some medicies for it plzz...
 Sankar - Tue Apr 17, 2007 2:44 am

Hi,

I am 28 years old male. I still didn't get thick moustache and beard. Many doctors say it is not at all a problem as I have all the hormones in normal range. I am mentally disturbed because people here in India treat moustache and beard are symptoms of male and sex abilities. My career has been affecting because of this. Recently I saw an endocronologist and he told that my Testosteron is somewhat near to the lower limit (but within normal range). That's the reason my moustache and beard didn't get thickend. He has suggest me to take Sustanon 250 (every 10 days) and to apply 1ml Minoxidiol 5% (twice day) for a year. I have just started using these.

I want to know whether this will give any positive results without any serious side effects as Sustanon is considered as a steriod. Please give your inputs......please..........please..........please..........

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here